# SDR DL72S010706

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 64,047 hours, 49,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848827
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18A LT AT STA 940 HAS A 3/4 INCH VISIBLE CRACK FROM RADIUS BLOCK LOWER BOLTS AND A 1 INCH CRACK FROM RADIUS BLOCK UPPER BOLTS. REPAIRED PER M/M 53-12-000-8 AND ERA 380727-14 ORIGINAL ISSUE. TIME LIMITED LEVEL 2 REPAIR RESTRICTIONS APPLY. REINSPECT REPAIR AT EVERY LETTERCHECK AND COMPLY WITH PERMANENT REPAIR AT NEXT HMV NOT TO EXCEED 15,220 CYCLES FROM 4-17-01
